Advertisement

Functional Analysis and Its Applications

, Volume 15, Issue 3, pp 173–187 | Cite as

Hamiltonian operators and infinite-dimensional Lie algebras

  • I. M. Gel'fand
  • I. Ya. Dorfman
Article

Keywords

Functional Analysis Hamiltonian Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. M. Gel'fand and I. Ya. Dorfman, "Hamiltonian operators and algebraic structures connected with them," Funkts. Anal. Prilozhen.,13, No. 4, 13–30 (1979).Google Scholar
  2. 2.
    I. M. Gel'fand and I. Ya. Dorfman, "The Schouten bracket and Hamiltonian operators," Funkts. Anal. Prilozhen.,14, No. 3, 71–74 (1980).Google Scholar
  3. 3.
    I. M. Gel'fand and L. A. Dikii, "Asymptotic of the resolvent of the Sturm—Liouville equations and the algebra of the Korteweg—de Vries equations," Usp. Mat. Nauk,30, No. 5, 67–100 (1975).Google Scholar
  4. 4.
    I. M. Gel'fand and D. B. Fuks, "Cohomologies of the Lie algebra of vector fields on the circle," Funkts. Anal. Prilozhen.,2, No. 4, 92–93 (1968).Google Scholar
  5. 5.
    M. Adler, "On a trace functional for formal pseudodifferential operators and the sympletic structure of the Korteweg—de Vries equation," Invent. Math.,50, No. 3, 219–248 (1979).Google Scholar
  6. 6.
    D. P. Lebedev and Yu. I. Manin, "The Gel'fand—Dikii Hamiltonian operator and the coadjoint representation of the Volterra group," Funkts. Anal. Prilozhen.,13, No. 4, 40–46 (1979).Google Scholar
  7. 7.
    I. M. Gel'fand and L. A. Dikii, "Fractional powers of operators and Hamiltonian systems," Funkts. Anal. Prilozhen.,10, No. 4, 13–29 (1976).Google Scholar
  8. 8.
    B. A. Kupershmidt and Yu. I. Manin, "Equations of long waves with a free surface. I. Conservation laws and solutions," Funkts. Anal. Prilozhen.,11, No. 3, 31–42 (1977), "II. Hamiltonian structure and higher equations," Funkts. Anal. Prilozhen.,12, No. 1, 25–32 (1978).Google Scholar
  9. 9.
    D. R. Lebedev, "Benney's long waves equations. Hamiltonian formalism," Lett. Math. Phys.,3, No. 6, 481–488 (1979).Google Scholar
  10. 10.
    L. Martinez Alonso, "A new infinite-dimensional Kirillov structure related with nonlinear evolution equations" (submitted to Lett. Math. Phys.).Google Scholar
  11. 11.
    F. A. Berezin, "Some remarks about the associative envelope of a Lie algebra," Funkts. Anal. Prilozhen.,1, No. 2, 1–14 (1967).Google Scholar
  12. 12.
    A. A. Kirillov, "Local Lie algebras," Usp. Mat. Nauk,31, No. 4, 57–76 (1976).Google Scholar
  13. 13.
    M. Flato, A. Lichnerowicz, and D. Sternheimer, "Algebras de Lie attachees a une variete canonique," J. Math. Pures Appl. (9),54, No. 4, 455–480 (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • I. M. Gel'fand
  • I. Ya. Dorfman

There are no affiliations available

Personalised recommendations